Current Issue

Vol. 58 No. 1 (2024)
Published: 2024-03-28
View All Issues

The South African Statistical Journal (SASJ) is the official journal of the South African Statistical Association and is published biannually in March and September. All published papers are open access and can be accessed here. (Please note that we are in the process of uploading past papers to this web site and issues before 2015 can be found here.)

The Journal aims to publish innovative contributions to the theory and application of statistics. Articles of general or nontechnical nature will also be considered provided that the topic is of current interest to the theory, application or teaching of statistics. Authoritative review articles on topics of general interest, which are not readily accessible in a coherent form, will be also be considered for publication.

Manuscripts can be submitted online by clicking here. All papers are refereed through a double-blind peer review process.

Editorial Team

Editor Prof. Cornelis Potgieter
Texas Christian University, Fort Worth, United States
Associate Editors Prof. L. Debusho (UNISA, South Africa)
Prof. T. de Wet (Stellenbosch University, South Africa)
Dr. B. Ebner (Karlsruhe Institute of Technology, Germany)
Prof. M. Finkelstein (University of the Free State, South Africa)
Prof. C. Lombard (South African Medical Research Council, South Africa)
Prof. S. Manda (South African Medical Research Council, South Africa)
Prof. S. Meintanis (National and Kapodistrian University of Athens, Greece)
Prof. N. Veraverbeke (Hasselt University, Belgium)
Dr. K. Zuma (Human Sciences Research Council of South Africa, South Africa)
Managing Editor Dr. Neill Smit
North-West University, Vanderbijlpark, South Africa


SASJ is accredited by the Department of Higher Education and Training of South Africa. The Journal is indexed in the Web of Science Emerging Sources Citation Index (ESCI) and on Scopus Sources. The Journal is abstracted by Zentralblatt MATH.